Reeb spaces of piecewise linear mappings

H. Edelsbrunner, J. Harer, A. Patel, in:, ACM, 2008, pp. 242–250.

Download
No fulltext has been uploaded. References only!

Conference Paper | Published
Abstract
Generalizing the concept of a Reeb graph, the Reeb space of a multivariate continuous mapping identifies points of the domain that belong to a common component of the preimage of a point in the range. We study the local and global structure of this space for generic, piecewise linear mappings on a combinatorial manifold.
Publishing Year
Date Published
2008-01-01
Page
242 - 250
Conference
SCG: Symposium on Computational Geometry
IST-REx-ID

Cite this

Edelsbrunner H, Harer J, Patel A. Reeb spaces of piecewise linear mappings. In: ACM; 2008:242-250. doi:10.1145/1377676.1377720
Edelsbrunner, H., Harer, J., & Patel, A. (2008). Reeb spaces of piecewise linear mappings (pp. 242–250). Presented at the SCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/1377676.1377720
Edelsbrunner, Herbert, John Harer, and Amit Patel. “Reeb Spaces of Piecewise Linear Mappings,” 242–50. ACM, 2008. https://doi.org/10.1145/1377676.1377720.
H. Edelsbrunner, J. Harer, and A. Patel, “Reeb spaces of piecewise linear mappings,” presented at the SCG: Symposium on Computational Geometry, 2008, pp. 242–250.
Edelsbrunner H, Harer J, Patel A. 2008. Reeb spaces of piecewise linear mappings. SCG: Symposium on Computational Geometry 242–250.
Edelsbrunner, Herbert, et al. Reeb Spaces of Piecewise Linear Mappings. ACM, 2008, pp. 242–50, doi:10.1145/1377676.1377720.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar